Robert W. Robinson. Simplicity of recursively enumerable set…
Emerging
1
Citations0
Refs1970
Year
Search Works
Work Details
- DOI 10.2307/2271209
- OpenAlex ID W2317367694
- Type Article
- Language EN
- Published 01 Mar 1970
- Volume 35 (1)
- Pages 153–155
- Source Journal of Symbolic Logic
- Publisher Cambridge University Press
- Added 24 Jun 2016
- Updated 21 Aug 2026
External Links
MENU
0
Robert W. Robinson. Simplicity of recursively enumerable sets. The journal of symbolic logic, vol. 32 (1967), pp. 162–172. - Robert W. Robinson. Two theorems on hyperhypersimple sets. Transactions of the American Mathematical Society, vol. 128 (1967), pp. 531–538. - A. H. Lachlan. On the lattice of recursively enumerable sets. Transactions of the American Mathematical Society, vol. 130 (1968), pp. 1–37. - A. H. Lachlan. The elementary theory of recursively enumerable sets. Duke mathematical journal, vol. 35 (1968), pp. 123–146.
Article 1970 EN
1
Citations
0
References
1
Authors
0.00
FWCI
Topics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | James C. Owings Corresponding | — | — |
Related Works
10Data: OpenAlex